# SDR AALA200802023

- Difficulty date: August 4, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT AT LT NR 1 DOOR CLOSET DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LT NR 1 DOOR CLOSET.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
